MAUDE Adverse Event Report: CORDIS US. CORP PALMAZ GENESIS ON OPTA PRO; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

CORDIS US. CORP PALMAZ GENESIS ON OPTA PRO; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Catalog Number PG3910BPS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: when removing a 39mm x 10mm palmaz genesis on opta pro stent delivery system (sds), the stent fell off the balloon.The stent was not manipulated and fell off the device prior to preparation.The device never went into the patient and a non-cordis stent was used to treat the intended lesion.There were no patient injuries reported.The palmaz genesis stent was to be implanted in the iliac artery during an endovascular aneurysm repair (evar) procedure.The packaging was opened correctly, and the stent did not appear prematurely expanded.The product was not returned for analysis.A product history record (phr) review of lot 82226829 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Procedural or handling factors may have contributed to the reported event.According to the safety information in the instructions for use (ifu), ¿the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.The safety and effectiveness of the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system for use in the vascular system have not been established.Prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.Inspect the crimped stent for adherence to the balloon and centered placement in relation to the balloon marker bands.Do not reposition the stent or hand crimp.¿ this is considered off label usage and a violation of the ifu.Neither the phr review nor the limited information provided suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.H3 other text : device discarded.
 
Event or Problem Description
As reported, when removing a 39mm x 10mm palmaz genesis on opta pro stent delivery system (sds), the stent fell off of the balloon.The stent was not manipulated and fell off of the device prior to preparation.The device never went into the patient and a non-cordis stent was used to treat the intended lesion.There were no patient injuries reported.The palmaz genesis stent was to be implanted in the iliac artery during an endovascular aneurysm repair (evar) procedure.The packaging was opened correctly, and the stent did not appear prematurely expanded.The device was discarded and will not be returned.

Brand Name
PALMAZ GENESIS ON OPTA PRO
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 CR 2 -01 0
CS   CR 2 01 02
7863138372
MDR Report Key18284450
Report Number3007635982-2023-00341
Device Sequence Number6696027
Product Code FGE
UDI-Device Identifier20705032039830
UDI-Public(01)20705032039830(17)240531(10)82226829
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2024
Device Catalogue NumberPG3910BPS
Device Lot Number82226829
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON STENT.
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite